MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS Luer-Lok; Syringe, Piston

BECTON DICKINSON MEDICAL SYSTEMS Luer-Lok; Syringe, Piston
Catalog Number 309628
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 1ml ll had leakage past the stopper.Verbatim: complaint via email.Email(s) attached.On 31mar2026 x was informed of an event with eylea 8mg vial kit which was categorized with the defect component issue, ci-dull injection needle on 31mar2026, x medical information was notified of an event: "the needle was too blunt additional information: for the reported observation of moisture behind the plunger, if this issue has already been reported to bd, please provide the corresponding reference number.Please provide reference numbers as this was not previously reported.If the issue has not been previously reported, kindly share the material number and batch/lot number of the syringe involved.309628 : 3324199 please confirm whether the syringe sample has already been returned to us.If not, kindly let us know if you require an additional shipping label for its return.Sample will be shipped later today.Shipping label has already been provided and it not required.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
Luer-Lok
Common Device Name
Syringe, Piston
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25657704
Report Number1213809-2026-00332
Device Sequence Number9526621
Product Code FMF
UDI-Device Identifier00382903096282
UDI-Public(01)00382903096282(17)281031(10)3324199
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309628
Device Lot Number3324199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown